Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 19, NWS Charleston, WV

May 1, 2016Lincoln County, Mingo County, Wayne County, West Virginia; Lawrence County, Kentucky

NWS Charleston, WV issued this severe thunderstorm warning at May 1, 2016, 4:07 PM EDT for Lincoln County, Mingo County, Wayne County, West Virginia; Lawrence County, Kentucky. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2016, 4:07 PM EDT (20:07 UTC)
Expired
May 1, 2016, 4:45 PM EDT
In force
38 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lawrence County, KY, Lincoln County, WV, Mingo County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 65 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 4:39 PM EDTTSTM WND DMGDunlow, WVTREES DOWN IN DUNLOW AREA INCLUDING ONE OVER HIGHWAY IN CABWAYLINGO STATE FOREST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.1 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

092 
WUUS51 KRLX 012007
SVRRLX
KYC127-WVC043-059-099-012045-
/O.NEW.KRLX.SV.W.0019.160501T2007Z-160501T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
407 PM EDT SUN MAY 1 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LAWRENCE COUNTY IN NORTHEASTERN KENTUCKY...
  SOUTHWESTERN LINCOLN COUNTY IN CENTRAL WEST VIRGINIA...
  CENTRAL WAYNE COUNTY IN WESTERN WEST VIRGINIA...
  NORTHWESTERN MINGO COUNTY IN SOUTHERN WEST VIRGINIA...

* UNTIL 445 PM EDT

* AT 407 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOUISA...
  MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOUISA...YATESVILLE LAKE STATE PARK...FORT GAY...EAST LYNN LAKE...
  DUNLOW...KIAHSVILLE...RANGER...HARTS...GLENHAYES...CLIFFORD...WILSONDALE...
  FALLSBURG...GENOA...EAST LYNN AND GALLUP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3819 8274 3822 8215 3797 8219 3796 8220
      3796 8219 3791 8220 3805 8277
TIME...MOT...LOC 2007Z 268DEG 28KT 3808 8266 

HAIL...1.00IN
WIND...60MPH
 
$$

14
1 follow-up statement
163 
WWUS51 KRLX 012030
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
430 PM EDT SUN MAY 1 2016

KYC127-WVC043-059-099-012045-
/O.CON.KRLX.SV.W.0019.000000T0000Z-160501T2045Z/
LAWRENCE KY-LINCOLN WV-WAYNE WV-MINGO WV-
430 PM EDT SUN MAY 1 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR EAST CENTRAL LAWRENCE...SOUTHWESTERN LINCOLN...CENTRAL WAYNE AND
NORTHWESTERN MINGO COUNTIES...

AT 430 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FORT GAY...OR
NEAR LOUISA...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOUISA...FORT GAY...DUNLOW...KIAHSVILLE...EAST LYNN LAKE...RANGER...HARTS...
GLENHAYES...CLIFFORD...WILSONDALE...GENOA AND EAST LYNN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3816 8263 3822 8215 3797 8219 3796 8220
      3796 8219 3791 8220 3804 8267
TIME...MOT...LOC 2030Z 271DEG 18KT 3808 8251 

HAIL...1.00IN
WIND...60MPH
 
$$

14

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:38 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 1, 2:38 PM EDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
238 PM EDT SUN MAY 1 2016

.SYNOPSIS...
UNSTABLE TODAY WITH COLD FRONT SINKING SOUTHEAST TONIGHT.
UNSETTLED MONDAY INTO TUESDAY. LARGE UPPER TROUGH BRINGS COOL AND
UNSETTLED WEATHER TOWARD END OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
BREAKS IN CLOUDS OFFER A CHANCE TO DESTABILIZE ATMOSPHERE FOR A
ROUND OF AFTERNOON SHOWERS AND STORMS.

LIS < 4 AND CAPE > 1000 J/KG AND EVEN UP TO 2000 J/KG IN SOME
LOCATIONS SHOULD BE ENOUGH TO GENERATE A ROUND OF STORMS THIS
AFTERNOON.  THESE STORMS WILL BE CAPABLE OF PRODUCING MODERATE TO
HEAVY RAIN...POSING A THREAT FOR FLASH FLOODING...AND A SMALL
CHANCE FOR DAMAGING WIND AND/OR HAIL. THE MAIN CONCERN IS STORMS
TRAIPSING ACROSS AREAS ALREADY HARD HIT BY LAST NIGHTS RAIN. SO
WILL NEED TO KEEP AN EYE OUT FOR FLASH FLOODING.

A FEW LINGERING SHOWERS OVERNIGHT AS WE GET A LITTLE BREAK IN THE
WEATHER BEFORE ANOTHER SYSTEM ARRIVES MONDAY.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY NIGHT/...
COLD FRONT...WITH A SURFACE WAVE ALONG IT...EXITS TO THE EAST
MONDAY NIGHT INTO TUESDAY MORNING. HAVE LIKELY POPS MONDAY NIGHT WITH
SHOWERS LINGERING TUESDAY AS AN UPPER LEVEL SHORTWAVE TROUGH AND
LOBE OF VORTICITY CROSS. SHOULD GET A MAINLY DRY PERIOD TUESDAY
NIGHT. USED A CONSENSUS BLEND FOR TEMPERATURES WITH ONLY MINIMAL
CHANGE TO PREVIOUS FORECAST.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
UPPER LEVEL LOW SINKS INTO THE REGION WEDNESDAY INTO THURSDAY
BRINGING COOLER TEMPERATURES WITH PERIODS OF PRECIPITATION. THIS
LOW LINGERS INTO THE WEEKEND SO MAINTAIN GENERALLY CHANCE POPS
THROUGH SATURDAY. MODELS IN FAIRLY GOOD AGREEMENT MOVING IT OUT TO
SEA SUNDAY. STUCK CLOSE TO WPC FOR TEMPERATURES...BUT DID UNDERCUT
THEM A BIT WITH THE UPPER LOW OVERHEAD. MAY EVEN BE COLD ENOUGH
FOR SOME FLAKES OF SNOW MIXING IN WITH RAIN AT THE HIGHEST
ELEVATIONS OF THE NORTHERN MOUNTAINS DURING THE PRE-DAWN HOURS
FRIDAY AND AGAIN SATURDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
VFR EXCEPT UNDER SHOWERS WHERE IFR IS POSSIBLE. A FRONT WILL BRING
SHOWERS TO THE AREA THIS AFTERNOON AND EVENING. SOME OF THESE
STORMS COULD BE INTENSE. HIGH LOW LEVEL RH MAY POSE A THREAT FOR
FOG OVERNIGHT.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND INTENSITY OF SHOWERS AND STORMS
COULD VARY. HEAVIER SHOWERS SHOULD PRODUCE IFR...BUT NOT CONFIDENT
ENOUGH IN THE TIMING TO PUT IN TAF.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       15   16   17   18   19   20   21   22   23   00   01   02
EDT 1HRLY       11   12   13   14   15   16   17   18   19   20   21   22
CRW CONSISTENCY  H    H    H    H    H    H    H    H    M    H    H    H
HTS CONSISTENCY  M    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z MONDAY...
IFR POSSIBLE THROUGH LATE SUNDAY NIGHT WITH ADDITIONAL ROUNDS OF
SHOWERS AND THUNDERSTORMS..AND IN STRATUS LINGERING INTO MONDAY
MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...JW/MZ
NEAR TERM...JW
SHORT TERM...MZ
LONG TERM...MZ
AVIATION...JW
Hazardous weather outlook, May 1, 2:46 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
246 PM EDT SUN MAY 1 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013>015-024>026-
021900-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-
246 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...PORTIONS OF CENTRAL WEST
VIRGINIA...PORTIONS OF NORTHERN WEST VIRGINIA...PORTIONS OF
SOUTHERN WEST VIRGINIA AND PORTIONS OF WESTERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONGER THUNDERSTORMS THIS AFTERNOON AND EVENING MAY CONTAIN
LARGE HAIL AND DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ010-011-016>020-027>040-046-047-021900-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-
RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
246 PM EDT SUN MAY 1 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...PORTIONS
OF CENTRAL WEST VIRGINIA...PORTIONS OF NORTHERN WEST VIRGINIA AND
PORTIONS OF SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS
AFTERNOON AND EVENING. HAIL AND STRONG...GUSTY WINDS ARE THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ADDITIONAL ROUNDS OF SHOWERS OR THUNDERSTORMS MAY CAUSE LOCALIZED
FLOODING CONCERNS THROUGH TUESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 1, 10:16 AM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1016 AM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     FLASH FLOOD      3 N CHAPMANVILLE        38.01N  82.02W
05/01/2016                   LOGAN              WV   BROADCAST MEDIA

            STONE BRANCH OUT OF ITS BANKS AND COVERING ED STONE
            BRANCH ROAD TO THE NORTH OF CHAPMANVILLE

&&

EVENT NUMBER RLX1600925

MAC
Local storm report, May 1, 2:31 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
231 PM EDT SUN MAY 01 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     FLASH FLOOD      3 S TURTLE CREEK        37.99N  81.87W
05/01/2016                   BOONE              WV   TRAINED SPOTTER

            6 MILE CREEK HAS JUST COME OUT OF ITS BANK AND IS NOW
            FLOWING OVER 6 MILE ROAD

0650 AM     FLASH FLOOD      LOGAN                   37.85N  81.99W
05/01/2016                   LOGAN              WV   911 CALL CENTER

            WATER OVER MOUNT GAY ROAD IN LOGAN

0820 AM     FLASH FLOOD      HARTS                   38.03N  82.13W
05/01/2016                   LINCOLN            WV   911 CALL CENTER

            WATER OVER ALFORD BRIDGE. HOUSES IN DANGER IF STREAM
            RISES. MOVING FIRE TRUCKS OUT OF FIRE DEPT.

0820 AM     FLASH FLOOD      2 E CHAPMANVILLE        37.97N  81.98W
05/01/2016                   LOGAN              WV   BROADCAST MEDIA

            GARRET FORK OUT OF ITS BANKS AND BLOCKING GARRETS FORK
            ROAD IN CHAPMANVILLE

0825 AM     FLASH FLOOD      3 E KERMIT              37.84N  82.36W
05/01/2016                   MINGO              WV   911 CALL CENTER

            WATER RESCUE ONGOING ALONG MARROWBONE CREEK

0835 AM     FLASH FLOOD      GRIFFITHSVILLE          38.24N  81.99W
05/01/2016                   LINCOLN            WV   EMERGENCY MNGR

            HIGH WATER COVERING ROUTE 3 NEAR DUVAL
            MIDDLE/ELEMENTARY SCHOOL. ROAD IS BLOCKED.

0840 AM     FLASH FLOOD      6 SW CHAPMANVILLE       37.92N  82.09W
05/01/2016                   LOGAN              WV   BROADCAST MEDIA

            WATER BLOCKING BROWNS RUN ROAD.

0855 AM     FLASH FLOOD      3 SW CHAPMANVILLE       37.95N  82.05W
05/01/2016                   LOGAN              WV   BROADCAST MEDIA

            CRAWLEY CREEK OUT OF ITS BANKS AND INTO PROPERTY ALONG
            CRAWLEY CREEK ROAD AT THE INTERSECTION OF PITT
            BRANCH-MARSH FORK ROAD.

0945 AM     FLASH FLOOD      3 N CHAPMANVILLE        38.01N  82.02W
05/01/2016                   LOGAN              WV   BROADCAST MEDIA

            STONE BRANCH OUT OF ITS BANKS AND COVERING ED STONE
            BRANCH ROAD TO THE NORTH OF CHAPMANVILLE

&&

EVENT NUMBER RLX1600917 RLX1600918 RLX1600919 RLX1600922 RLX1600920
RLX1600921 RLX1600924 RLX1600923 RLX1600925

MAC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 6:01 AM EDTFlash Flood WarningRLXBoone, Logan, Mingo3 hr
May 1, 8:27 AM EDTFlash Flood WarningRLXBoone, Clay, Fayette, Kanawha, Lincoln, Logan and 4 more3 hr
May 1, 9:07 AM EDTAreal Flood WarningRLXBoone, Fayette, Kanawha, Logan, Mingo, Nicholas and 5 more3 hr
May 1, 3:22 PM EDTSevere Thunderstorm WarningRLXWayne23 min
May 1, 4:19 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne41 min
May 1, 4:41 PM EDTFlash Flood WarningRLXBoone, Lincoln, Logan, Wayne6 hr
May 1, 4:44 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne46 min
May 1, 4:48 PM EDTSevere Thunderstorm WarningRLXWayne42 min
May 1, 5:24 PM EDTSevere Thunderstorm WarningRLXWayne51 min
May 1, 5:25 PM EDTFlash Flood WarningRLXCabell, Wayne3 hr
May 1, 5:28 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo47 min
May 1, 5:34 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam41 min
May 1, 5:42 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln48 min
May 1, 6:01 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Wayne44 min
May 1, 6:17 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh43 min
May 1, 6:23 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne22 min
May 1, 6:25 PM EDTFlash Flood WarningRLXBoone, Cabell, Clay, Fayette, Kanawha, Lincoln and 2 more4 hr
May 1, 6:27 PM EDTSpecial Weather StatementRLXLewis48 min
May 1, 6:35 PM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Putnam25 min
May 1, 6:42 PM EDTSevere Thunderstorm WarningRLXLincoln18 min
May 1, 6:55 PM EDTSevere Thunderstorm WarningRLXFayette50 min
May 1, 6:57 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha48 min
May 1, 7:04 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo41 min
May 1, 7:07 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming53 min
May 1, 7:23 PM EDTSevere Thunderstorm WarningRLXMcDowell, Mingo, Wyoming37 min
May 1, 7:24 PM EDTFlash Flood WarningRLXBoone, Logan, Mingo, Wayne, Wyoming3 hr
May 1, 7:25 PM EDTTornado WarningRLXRaleigh, Wyoming35 min
May 1, 7:38 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Wyoming37 min
May 1, 7:54 PM EDTSevere Thunderstorm WarningRLXMcDowell51 min
May 1, 8:47 AM EDTSpecial Weather StatementRLXGreenup58 min
May 1, 4:23 PM EDTSevere Thunderstorm WarningRLXCarter37 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2016Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.